MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SYRINGE AND NEEDLE
Catalog Number 309644
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 10 units of the customers bd luer-lok¿ syringe with bd precisionglide¿ needle were cracked and leak.It is unspecified when the event occurred.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation results: one loose 10ml luer lok syringe with no packaging was received by bd (b)(4) for investigation.Customer reported lot number #7300578, catalog # 309644.Based on visual examination of the returned sample, cracked barrel was observed and the crack was almost along the entire syringe barrel.Product defect confirmed based on sample evaluation performed.Dhr review for batch 7300578 (p/n 309644): manufacturing dates: 11/02/2017 to 11/03/2017.Batch quantity was (b)(4).Printing and assembly records were reviewed as part of this dhr review.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7300578 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.The review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Root cause not required based on severity and occurrence level defined for this complaint.Based on the severity and occurrence a capa is not necessary.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7346284
Report Number1213809-2018-00162
Device Sequence Number13649332
Product Code FMF
UDI-Device Identifier00382903096442
UDI-Public00382903096442
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number309644
Device Lot Number7300578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;